On the moderate growth of generalized Dirichlet series for hypoelliptic polynomials
Compositio Mathematica, Tome 80 (1991) no. 3, pp. 337-354
Cet article a éte moissonné depuis la source Numdam
@article{CM_1991__80_3_337_0,
author = {Lichtin, Ben},
title = {On the moderate growth of generalized {Dirichlet} series for hypoelliptic polynomials},
journal = {Compositio Mathematica},
pages = {337--354},
year = {1991},
publisher = {Kluwer Academic Publishers},
volume = {80},
number = {3},
mrnumber = {1134260},
zbl = {0759.11027},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1991__80_3_337_0/}
}
TY - JOUR AU - Lichtin, Ben TI - On the moderate growth of generalized Dirichlet series for hypoelliptic polynomials JO - Compositio Mathematica PY - 1991 SP - 337 EP - 354 VL - 80 IS - 3 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1991__80_3_337_0/ LA - en ID - CM_1991__80_3_337_0 ER -
Lichtin, Ben. On the moderate growth of generalized Dirichlet series for hypoelliptic polynomials. Compositio Mathematica, Tome 80 (1991) no. 3, pp. 337-354. http://geodesic.mathdoc.fr/item/CM_1991__80_3_337_0/
